# SDR F3LA2023113000218

- Difficulty date: November 26, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N717FR
- Make and model: Airbus A321-211
- Aircraft serial: 07536
- Aircraft time: 19,695 hours, 8,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 142768
- Condition: Discharged
- Location: Zone 200
- Part time: 34,342 hours, 14,602 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY. REFERENCE LP403130 ITEM 1 REF LP403125 ITEM 1. PILOT DISCREPANCY WITH POWER OFF. 2 AFT EMER EXIT SIGNS DO NOT ILLUMINATE. AC WAS IN FOR HVY CHECK THEN WAS GROUNDED DUE TO EPSU FAIL. CORRECTIVE ACTION: REMOVED AND REPLACED EPSU 13WL AFT L PER AMM 33-51-38-00/400-001. OPS CHECK GOOD NO FURHTER DEFECTS.AIRCRAT OKAY FOR SERVICE./END/
